# SDR USAA990625

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 44,698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A RON, VISUAL INSPECTION, FOUND A .5 INCH CRACK AT STATION 380 BETWEEN STRINGER 28L AND 28R AFT EQUIP COOLING ACCESS ON SKIN.  INSTALLED DOUBLER PER TR 53-30-04/SB 737-53-1117/SRM 51-10-01.  (M)
